# SDR FDEA201401090077

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 84,962 hours, 34,152 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 851DK
- Condition: Clogged
- Location: Pitot/Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NOTICED "IAS" DISPARITY SHOWN ON PFD.  CAPTAIN`S AIRSPEED 204KTS, STANDBY AIRSPEED & FIRST OFFICER’S AIRSPEED WAS 224KTS.  AP & AT KICKED OFF.  RAN AIRSPEED LOST, SUSPECT OR  ERRATIC FROM QRH.  SEL ELEV FEEL MAN, SEL FLAP LIM OVRD LEVEL 2 ALERTS.  FOUND CAPTAIN'S PITOT TUBE CLOGGED.  REMOVED PITOT TUBE & BLEW OUT LINE IAW MD-10 MM 34-11-02-2.  CHANGED CAPTAIN'S ADM AS A PRECAUTION IAW MD-10 MM 34-16-01-4.  ADM NEEDS OPERATIONS CHECK & NEW PITOT TUBE NEEDS  INSTALLED.
